Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 11, NWS Key West, FL

February 25, 2012

NWS Key West, FL issued this small craft advisory at Feb 25, 2012, 3:34 PM EST. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2012, 3:34 PM EST (20:34 UTC)
Expired
Feb 28, 2012, 4:31 AM EST
In force
61 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WHUS72 KKEY 252034
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
334 PM EST SAT FEB 25 2012

GMZ031>034-042>044-052>055-072>075-260445-
/O.NEW.KKEY.SC.Y.0011.120225T2034Z-120226T1600Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
334 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF
MEXICO...AND FLORIDA BAY.

* WINDS AND WAVES: SUSTAINED SOUTHEAST TO SOUTH SURFACE WINDS NEAR 10
  KNOTS WILL BECOME NORTHEAST AND INCREASE TO NEAR 20 KNOTS BY
  MIDNIGHT. SEAS ON THE FLORIDA STRAITS AND THE OFFSHORE GULF OF
  MEXICO WILL BUILD TO 4 TO 6 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
BS
10 follow-up statements
625 
WHUS72 KKEY 260245
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
945 PM EST SAT FEB 25 2012

GMZ031>034-042>044-052>055-072>075-261000-
/O.CON.KKEY.SC.Y.0011.000000T0000Z-120226T1600Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
945 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY. 

* WINDS AND WAVES: VARIABLE WINDS NEAR 10 KNOTS WILL SHIFT NORTHEAST
  AND INCREASE TO NEAR 20 KNOTS ACROSS ALL WATERS AROUND MIDNIGHT.
  SEAS ON THE FLORIDA STRAITS AND THE OFFSHORE GULF OF MEXICO WILL
  BUILD TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN
622 
WHUS72 KKEY 260936
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
436 AM EST SUN FEB 26 2012

GMZ031>034-042>044-052>055-072>075-261730-
/O.EXT.KKEY.SC.Y.0011.000000T0000Z-120227T1000Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
436 AM EST SUN FEB 26 2012

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY.

* WINDS AND WAVES: NORTHEAST WINDS NEAR 20 KNOTS ACROSS ALL WATERS
  WILL CONTINUE THROUGH AT LEAST SUNDAY NIGHT. SEAS ON THE FLORIDA
  STRAITS OF 5 TO 7 FEET WILL PERSIST THROUGH EARLY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
471 
WHUS72 KKEY 261522
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1022 AM EST SUN FEB 26 2012

GMZ031>033-261630-
/O.CAN.KKEY.SC.Y.0011.000000T0000Z-120227T1000Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
1022 AM EST SUN FEB 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY AND GULF OF MEXICO NORTH OF THE FLORIDA KEYS. BE THAT AS
IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION THIS AFTERNOON DUE
TO SUSTAINED EAST SURFACE WINDS OF 15 TO 20 KNOTS. 

$$

GMZ034-042>044-052>055-072>075-262130-
/O.EXT.KKEY.SC.Y.0011.000000T0000Z-120226T2200Z/
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1022 AM EST SUN FEB 26 2012

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC AND OFFSHORE GULF OF MEXICO WEST OF KEY WEST THIS
AFTERNOON. 

* WINDS AND WAVES: SUSTAINED EAST SURFACE WINDS NEAR 20 KNOTS...WITH
  GUSTS NEAR 25 KNOTS WILL PREVAIL THIS AFTERNOON. SEAS OF 5 TO 7
  FEET ARE EXPECTED ON THE FLORIDA STRAITS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
957 
WHUS72 KKEY 262032
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
332 PM EST SUN FEB 26 2012

GMZ034-042>044-052>055-072>075-270330-
/O.EXT.KKEY.SC.Y.0011.000000T0000Z-120227T1000Z/
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
332 PM EST SUN FEB 26 2012

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC AND THE OFFSHORE GULF OF MEXICO WEST OF KEY WEST
TONIGHT.

* WINDS AND WAVES: SUSTAINED EAST SURFACE WINDS NEAR 20 KNOTS WILL
  PREVAIL TONIGHT. SEAS OF 5 TO 7 FEET ARE EXPECTED ON THE FLORIDA
  STRAITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
882 
WHUS72 KKEY 270243
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
943 PM EST SUN FEB 26 2012

GMZ031>033-271000-
/O.EXA.KKEY.SC.Y.0011.000000T0000Z-120227T1000Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
943 PM EST SUN FEB 26 2012

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR FLORIDA BAY...THE GULF SIDE WATERS FROM CRAIG KEY TO
HALF MOON SHOAL OUT TO 5 FATHOMS...AND THE GULF WATERS FROM EAST CAPE
SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS.

* WINDS AND WAVES: SUSTAINED EAST SURFACE WINDS NEAR 20 KNOTS WILL
  PREVAIL TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ034-042>044-052>055-072>075-271000-
/O.CON.KKEY.SC.Y.0011.000000T0000Z-120227T1000Z/
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
943 PM EST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVERNIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR IN EFFECT FOR THE
COASTAL WATERS OF THE ATLANTIC INCLUDING HAWK CHANNEL AND THE
OFFSHORE GULF OF MEXICO WEST OF KEY WEST TONIGHT.

* WINDS AND WAVES: SUSTAINED EAST SURFACE WINDS NEAR 20 KNOTS 
  WILL PREVAIL TONIGHT. SEAS OF 5 TO 7 FEET ARE EXPECTED ON THE 
  FLORIDA STRAITS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FUTTERMAN
005 
WHUS72 KKEY 270933
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
433 AM EST MON FEB 27 2012

GMZ031>034-042>044-052>055-072>075-271545-
/O.EXT.KKEY.SC.Y.0011.000000T0000Z-120227T1800Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
433 AM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT EARLY TODAY...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC INCLUDING HAWK CHANNEL...FLORIDA BAY...AND ALL GULF
WATERS.

* WINDS AND WAVES: SUSTAINED EAST SURFACE WINDS NEAR 20 KNOTS WILL
  PREVAIL THROUGH LATE THIS MORNING. SEAS OF 5 TO 7 FEET ARE EXPECTED
  ON THE FLORIDA STRAITS...AND MAY PERSIST IN THOSE WATERS THROUGH
  EARLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
445 
WHUS72 KKEY 271514
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1014 AM EST MON FEB 27 2012

GMZ031>033-271615-
/O.CAN.KKEY.SC.Y.0011.000000T0000Z-120227T1800Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
1014 AM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY AND THE GULF OF MEXICO NORTH OF THE FLORIDA KEYS. BE THAT
AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION THIS AFTERNOON
DUE TO SUSTAINED EAST TO SOUTHEAST SURFACE WINDS OF 15 TO 20 KNOTS. 

$$

GMZ034-042>044-052>055-072>075-272130-
/O.EXT.KKEY.SC.Y.0011.000000T0000Z-120227T2200Z/
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1014 AM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC AND THE OFFSHORE GULF OF MEXICO WEST OF KEY WEST THIS
AFTERNOON.

* WINDS AND WAVES: SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20
  KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL THIS AFTERNOON. SEAS
  OF 5 TO 8 FEET ARE EXPECTED ON THE FLORIDA STRAITS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
833 
WHUS72 KKEY 272033
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
333 PM EST MON FEB 27 2012

GMZ034-042>044-272145-
/O.CAN.KKEY.SC.Y.0011.000000T0000Z-120227T2200Z/
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
333 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF HAWK
CHANNEL AND THE OFFSHORE GULF OF MEXICO WEST OF KEY WEST. BE THAT AS
IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION TONIGHT DUE TO
SUSTAINED EAST TO SOUTHEAST SURFACE WINDS OF 15 TO 20 KNOTS. 

$$

GMZ052>055-072>075-280400-
/O.EXT.KKEY.SC.Y.0011.000000T0000Z-120228T0400Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
333 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS
TONIGHT.

* WINDS AND WAVES: SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20
  KNOTS WILL PREVAIL TONIGHT. SEAS OF 4 TO 7 FEET ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
314 
WHUS72 KKEY 280313
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1013 PM EST MON FEB 27 2012

GMZ052>055-072>075-281000-
/O.EXT.KKEY.SC.Y.0011.000000T0000Z-120228T1000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1013 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS
OVERNIGHT.

* WINDS AND WAVES: SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20
  KNOTS WILL PREVAIL OVERNIGHT. SEAS OF 4 TO 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
APA
687 
WHUS72 KKEY 280931
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
431 AM EST TUE FEB 28 2012

GMZ052>055-072>075-281045-
/O.CAN.KKEY.SC.Y.0011.000000T0000Z-120228T1000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
431 AM EST TUE FEB 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE FLORIDA STRAITS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 2:25 PM EST, 1 hour 9 minutes earlier.

Area forecast discussion, Feb 25, 2:25 PM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
225 PM EST SAT FEB 25 2012

.DISCUSSION...
.CURRENTLY...
KBYX DETECTS NO PRECIPITATION ECHOES IN THE FORECAST AREA. SKIES
OVER THE ISLAND CHAIN ARE PARTLY CLOUDY. WINDS OVER LAND ARE
SOUTHEAST TO SOUTH NEAR 5 MPH. C-MAN WINDS...ON AVERAGE...ARE SOUTH
NEAR 5 KNOTS. TEMPERATURES ARE IN THE LOWER 80S.

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
A DISSIPATING COLD FRONT WILL APPROACH THE FLORIDA KEYS TONIGHT.
THIS DECAYING FRONTAL BOUNDARY WILL STALL IN THE SERVICE AREA SUNDAY
AND SUNDAY NIGHT. NO MORE THAN SLIGHT CHANCE POPS ARE NEEDED TONIGHT
THROUGH SUNDAY NIGHT DUE TO LACK OF LARGE SCALE LIFT AND LOW LEVEL
CONVERGENCE ASSOCIATED WITH THE DISINTEGRATING FRONTAL BOUNDARY.
THIS BOUNDARY MAY MOVE NORTHWARD AS A WARM FRONT MONDAY. FORECAST
CONTINUITY OF LOW CHANCE POPS WILL BE MAINTAINED MONDAY...ALTHOUGH
THIS MAY BE GENEROUS. AN ATLANTIC RIDGE OF HIGH PRESSURE WILL EXTEND
ACROSS THE SOUTHEASTERN UNITED STATES MONDAY NIGHT. THE ABSENCE OF
AN APPARENT CONVECTIVE TRIGGER SHOULD LIMIT POPS TO SLIGHT CHANCE
CATEGORY MONDAY NIGHT.

.LONG TERM (TUESDAY THROUGH SATURDAY)...
THE AFOREMENTIONED ATLANTIC RIDGE OF HIGH PRESSURE WILL EXTEND
ACROSS THE SOUTHEASTERN UNITED STATES TUESDAY. THIS RIDGE OF HIGH
PRESSURE WILL BEGIN TO SHIFT SOUTHWARD TUESDAY NIGHT. LACK OF
SYNOPTIC SCALE ASCENT WILL LIMIT POPS TO SLIGHT CHANCE CATEGORY
TUESDAY AND TUESDAY NIGHT. THE ATLANTIC RIDGE OF HIGH PRESSURE WILL
SLIDE SOUTHWARD DOWN THE NORTHERN PORTION OF THE FLORIDA PENINSULA
WEDNESDAY. AT ATLANTIC RIDGE OF HIGH PRESSURE WILL EXTEND ACROSS
SOUTH CENTRAL FLORIDA WEDNESDAY NIGHT THROUGH SATURDAY. LARGE SCALE
SUBSIDENCE SHOULD LIMIT RAIN CHANCES TO LESS THAN 10 PERCENT
WEDNESDAY THROUGH SATURDAY.

&&

.MARINE...
A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR ALL KEYS COASTAL WATERS
TONIGHT DUE TO INCREASING NORTHEAST BREEZES. A SMALL CRAFT ADVISORY
WILL BE REQUIRED FOR ALL KEYS COASTAL WATERS SUNDAY MORNING. A SMALL
CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS SUNDAY
AFTERNOON. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL
KEYS COASTAL WATERS SUNDAY NIGHT. A SMALL CRAFT ADVISORY WILL LIKELY
BE REQUIRED FOR THE FLORIDA STRAITS MONDAY AND MONDAY NIGHT. A SMALL
CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF HAWK
CHANNEL...THE GULF OF MEXICO...AND FLORIDA BAY MONDAY AND MONDAY
NIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE FLORIDA
STRAITS TUESDAY AND TUESDAY NIGHT. SUSTAINED EAST TO SOUTHEAST
SURFACE WINDS OF 15 TO 20 KNOTS ARE POSSIBLE ON THE FLORIDA STRAITS
WEDNESDAY AND WEDNESDAY NIGHT. NO ADVISORIES OR CAUTIONARY HEADLINES
EXPECTED THURSDAY.

&&

.AVIATION...
THROUGH 26/18Z...A WEAKENING FRONTAL BOUNDARY WILL CROSS EYW AND MTH
AFTER 23Z...WITH NORTHEAST TO EAST WINDS OF 10 TO 15 KNOTS FROM JUST
OFF THE SURFACE UP TO 4000 FEET RAPIDLY INCREASING TO 20 TO 25 KNOTS
BY 03Z. WINDS WILL BECOME EASTERLY BY 15Z. A SUSTAINED PERIOD OF
MVFR CIGS AROUND 2000 FEET IS POSSIBLE BETWEEN 04Z AND 15Z AT EYW
AND MTH. ONLY ISOLATED SHOWERS ARE POSSIBLE AT EYW AND MTH AFTER
03Z...AND WE WILL AMEND THE TERMINAL FORECASTS IF NECESSARY
OVERNIGHT.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1874...THE HIGH
TEMPERATURE AT KEY WEST SOARED TO 87 DEGREES. THIS SET THE DAILY
RECORD FOR MAXIMUM TEMPERATURE MEASURED AT KEY WEST ON FEBRUARY
25TH...A RECORD THAT REMAINS STANDING 138 YEARS LATER. IN
ADDITION...THIS IS THE WARMEST TEMPERATURE EVER RECORDED DURING THE
MONTH OF FEBRUARY AT KEY WEST. TEMPERATURE RECORDS AT KEY WEST DATE
BACK TO 1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  72 81 73 80 / 10 20 20 30
MARATHON  71 82 72 81 / 10 20 20 30

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR ALL KEYS COASTAL
     WATERS TONIGHT...GMZ031>034-052>055-072>075.

&&

PUBLIC/MARINE/FIRE/DIGITAL...BS
AVIATION/CLIMATE.............NELSON
DATA ACQUISITION.............PARKE

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Feb 25, 10:30 AM EST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE KEY WEST FL
1030 AM EST SAT FEB 25 2012

FLZ076>078-GMZ031>034-042>044-052>055-072>075-261100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1030 AM EST SAT FEB 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THIS AFTERNOON.

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS
SUNDAY THROUGH MONDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED
FOR THE COASTAL WATERS OF THE ATLANTIC TUESDAY AND TUESDAY NIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BS

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.